# SDR UALA2009091002858

- Difficulty date: September 8, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 35,443 hours, 12,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Faulty
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 NEEDS SERVICED, PARTS FOUND TO BE LEAKING.  REPLACED F/O O2 MASK STOWAGE BOX AND FIRST OBSERVERS O2 MASK AND REPLACED O2 BOTTLE REGULATOR.
